MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC*SIGMA DIS AUG 8MM,SZ5,RGHT; SIGMA REVISION IMPLANT : KNEE FEMORAL ACCESSORY

DEPUY ORTHOPAEDICS INC US PFC*SIGMA DIS AUG 8MM,SZ5,RGHT; SIGMA REVISION IMPLANT : KNEE FEMORAL ACCESSORY
Catalog Number 960903
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/22/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2017 the patient undergoes a revision right total knee replacement to a hinged knee replacement construct due to failure of right total knee replacement secondary to instability and posterolateral corner deficiency.Femoral component and insert were revised and depuy femoral implant, augments, and tibial insert were implanted.Doi: (b)(6) 2017; dor: (b)(6) 2017; right knee.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: corrected: h6.Product complaint # (b)(4).Investigation summary : the device associated with this report was not received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : null.Device history batch : null.Device history review : null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
SIGMA REVISION IMPLANT : KNEE FEMORAL ACCESSORY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9402084
Report Number1818910-2019-119595
Device Sequence Number19361624
Product Code JWH
UDI-Device Identifier10603295234494
UDI-Public10603295234494
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K082500
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Catalogue Number960903
Device Lot Number710440
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/06/2019
Supplement Date Received by Manufacturer12/20/2019
Initial Report FDA Received Date12/03/2019
Supplement Report FDA Received Date01/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COMPETITOR BONE CEMENT; MBT REV TIB TRAY SIZE 4 15MM; MBT TRAY SLEEVE POR M/L 37MM; PFCSIGMA 3POST RDDOME PAT 41MM; UNIVERSAL STEM 75X18MM FLUTED; COMPETITOR BONE CEMENT; MBT REV TIB TRAY SIZE 4 15MM; MBT TRAY SLEEVE POR M/L 37MM; PFCSIGMA 3POST RDDOME PAT 41MM; UNIVERSAL STEM 75X18MM FLUTED
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR